# SDR SIMA20140312018

- Difficulty date: March 12, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 34,663 hours, 31,417 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ANGLE BRACKET THAT IS ATTACHED TO TORQUE BOX NR 1 HAS 1/2 INCH CRACK ON THE TE.  REPAIRED RT WING ANGLE BRACKET THAT IS ATTACHED TO TORQUE BOX NR 1 IAW ETN-EM-53-142.
